MathSciNet Relay Station
MathSciNet bibliographic data
MR2264249 35Q53 (35B40 37K40)
Côte, Raphaël Construction of solutions to the subcritical gKdV equations with a given asymptotical behavior. J. Funct. Anal. 241 (2006), no. 1, 143–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement